# SDR DL76S060603

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,405 hours, 29,048 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T700614
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON OUTBOARD PITCH LOAD FITTING WAS FOUND CRACKED.  THE CRACKED HOLE WAS OVERSIZED TO REMOVE THE DAMAGE AND AN OVERSIZED FASTENER WAS INSTALLED REF AD 2004-16-12.
